# SDR SWAA2022020937160

- Difficulty date: March 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WAFFLE BOARD OUTBOARD OF PANEL 651DB IS CRACKED. / REMOVED WIGGLE PLATE ASSEMBLY @ R/H WING PANEL 651DB IAW SRM 51-40-02-0G-0; LOCATED & DRILLED NEW WIGGLE PLATE ASSEMBLY IAW SRM 51-40-05-0G-0 PG 6 FIG 3; AND ISTALLED WIGGLE PLATE ASSEMBLY @ R/H WING PANEL 651-DB IAW SRM 51-40-02-0G-0 PG 2 STEP 4; AIPC 57-50-00-22A PG 18 SHEET 001
